Alert archive / Massachusetts / Wind Advisories in 2025

Wind Advisory 15, NWS Boston/Norton, MA

October 30, 202513 counties in Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this wind advisory at Oct 30, 2025, 2:11 PM EDT for 13 counties in Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Oct 31, 2025, 2:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2025, 2:11 PM EDT (18:11 UTC)
In effect from
Oct 31, 2025, 2:00 PM EDT
Expired
Nov 1, 2025, 5:00 AM EDT
In force
15 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

336 
WWUS71 KBOX 301811
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
211 PM EDT Thu Oct 30 2025

CTZ002>004-MAZ002>004-008>012-022>024-026-310900-
/O.NEW.KBOX.WI.Y.0015.251031T1800Z-251102T0900Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Western Hampshire MA-Western
Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-Southern
Worcester MA-Barnstable MA-Dukes MA-Nantucket MA-Northern
Middlesex MA-
Including the cities of Vineyard Haven, Barre, Hartford,
Fitchburg, Amherst, Falmouth, Willimantic, Union, Northampton,
Chesterfield, Provincetown, Vernon, Greenfield, Putnam,
Springfield, Windsor Locks, Milford, Nantucket, Chatham,
Charlemont, Orange, Ayer, Worcester, and Blandford
211 PM EDT Thu Oct 30 2025

...WIND ADVISORY IN EFFECT FROM 2 PM EDT FRIDAY TO 4 AM EST SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Central and western Massachusetts, Northern Connecticut, 
  the Cape and Islands.

* WHEN...From 2 PM EDT Friday to 4 AM EST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit us at http://www.weather.gov/box

FT
5 follow-up statements
728 
WWUS71 KBOX 301816
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
216 PM EDT Thu Oct 30 2025

CTZ002>004-MAZ002>004-008>012-022>024-026-310915-
/O.EXT.KBOX.WI.Y.0015.251031T1800Z-251101T0900Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Western Hampshire MA-Western
Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-Southern
Worcester MA-Barnstable MA-Dukes MA-Nantucket MA-Northern
Middlesex MA-
Including the cities of Vineyard Haven, Barre, Hartford,
Fitchburg, Amherst, Falmouth, Willimantic, Union, Northampton,
Chesterfield, Provincetown, Vernon, Greenfield, Putnam,
Springfield, Windsor Locks, Milford, Nantucket, Chatham,
Charlemont, Orange, Ayer, Worcester, and Blandford
216 PM EDT Thu Oct 30 2025

...WIND ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 5 AM EDT 
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Portions of northern Connecticut and central, eastern, 
  southeastern, and western Massachusetts.

* WHEN...From 2 PM Friday to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit us at http://www.weather.gov/box

FT
770 
WWUS71 KBOX 301826
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
226 PM EDT Thu Oct 30 2025

RIZ008-310915-
/O.EXA.KBOX.WI.Y.0015.251031T1800Z-251101T0900Z/
Block Island RI-
Including the cities of New Shoreham
226 PM EDT Thu Oct 30 2025

...WIND ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 5 AM EDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Block Island RI.

* WHEN...From 2 PM Friday to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ002>004-MAZ002>004-008>012-022>024-026-310915-
/O.CON.KBOX.WI.Y.0015.251031T1800Z-251101T0900Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Western Hampshire MA-Western
Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-Southern
Worcester MA-Barnstable MA-Dukes MA-Nantucket MA-Northern
Middlesex MA-
Including the cities of Vineyard Haven, Barre, Hartford,
Fitchburg, Amherst, Falmouth, Willimantic, Union, Northampton,
Chesterfield, Provincetown, Vernon, Greenfield, Putnam,
Springfield, Windsor Locks, Milford, Nantucket, Chatham,
Charlemont, Orange, Ayer, Worcester, and Blandford
226 PM EDT Thu Oct 30 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 5 AM EDT 
SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Central and western Massachusetts, Northern Connecticut, 
  the Cape and Islands.

* WHEN...From 2 PM Friday to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit us at http://www.weather.gov/box
844 
WWUS71 KBOX 310441
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1241 AM EDT Fri Oct 31 2025

MAZ005>007-013>021-RIZ001>007-312300-
/O.EXA.KBOX.WI.Y.0015.251031T1800Z-251101T0900Z/
Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western
Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol
RI-Washington RI-Newport RI-
Including the cities of Taunton, Cambridge, West Warwick,
Narragansett, Norwood, Bristol, Fall River, Lowell, West
Greenwich, Providence, Foxborough, Framingham, Foster, Warwick,
Boston, East Greenwich, Westerly, Brockton, Quincy, Mattapoisett,
Lawrence, Newport, New Bedford, Gloucester, Coventry, Smithfield,
and Plymouth
1241 AM EDT Fri Oct 31 2025

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT 
SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Eastern and southeastern Massachusetts, as well as all of 
  Rhode Island excluding Block Island.

* WHEN...From 2 PM this afternoon to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ002>004-MAZ002>004-008>012-026-312300-
/O.CON.KBOX.WI.Y.0015.251031T1800Z-251101T0900Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Western Hampshire MA-Western
Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-Southern
Worcester MA-Northern Middlesex MA-
Including the cities of Amherst, Ayer, Worcester, Orange, Barre,
Putnam, Milford, Springfield, Hartford, Windsor Locks, Blandford,
Vernon, Charlemont, Union, Northampton, Chesterfield,
Willimantic, Fitchburg, and Greenfield
1241 AM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM 
EDT SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Western and central Massachusetts and Northern Connecticut.

* WHEN...From 2 PM this afternoon to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MAZ022>024-RIZ008-312300-
/O.CON.KBOX.WI.Y.0015.251031T1800Z-251101T0900Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Nantucket, Provincetown, Falmouth,
Chatham, New Shoreham, and Vineyard Haven
1241 AM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM 
EDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Cape Cod, Martha's Vineyard, Nantucket and Block Island.

* WHEN...From 2 PM this afternoon to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Loconto/Mensch
634 
WWUS71 KBOX 312030
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
430 PM EDT Fri Oct 31 2025

CTZ002>004-MAZ002>021-026-RIZ001>007-010900-
/O.CON.KBOX.WI.Y.0015.000000T0000Z-251101T0900Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern
Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Northern
Middlesex MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport
RI-
Including the cities of Milford, Cambridge, Bristol, Willimantic,
New Bedford, Gloucester, Mattapoisett, Foxborough, Quincy,
Smithfield, Providence, Newport, Ayer, Lowell, Blandford, Orange,
Barre, Northampton, Hartford, Westerly, Amherst, Fall River,
Windsor Locks, Union, Warwick, Chesterfield, Boston, Fitchburg,
Framingham, Taunton, Putnam, Springfield, Coventry, West Warwick,
Norwood, Lawrence, Charlemont, Plymouth, Worcester, West
Greenwich, Greenfield, Brockton, East Greenwich, Narragansett,
Vernon, and Foster
430 PM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of northern Connecticut, central, eastern, 
  northeastern, southeastern, and western Massachusetts, and 
  northern and southern Rhode Island.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MAZ022>024-RIZ008-010900-
/O.CON.KBOX.WI.Y.0015.000000T0000Z-251101T0900Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of New Shoreham, Vineyard Haven, Chatham,
Nantucket, Provincetown, and Falmouth
430 PM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...In Massachusetts, Barnstable MA, Dukes MA, and Nantucket 
  MA Counties. In Rhode Island, Block Island RI.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit us at http://www.weather.gov/box

Loconto
236 
WWUS71 KBOX 010910
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
510 AM EDT Sat Nov 1 2025

CTZ002>004-MAZ002>024-026-RIZ001>008-011015-
/O.EXP.KBOX.WI.Y.0015.000000T0000Z-251101T0900Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern
Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable
MA-Dukes MA-Nantucket MA-Northern Middlesex MA-Northwest
Providence RI-Southeast Providence RI-Western Kent RI-Eastern
Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Worcester, Provincetown, Windsor Locks,
Foster, Providence, East Greenwich, Quincy, Norwood, Boston,
Taunton, West Greenwich, Coventry, Charlemont, Lawrence,
Brockton, Orange, Smithfield, Vernon, Newport, Willimantic, Fall
River, Chatham, Cambridge, Lowell, Milford, Warwick, New
Shoreham, Union, Bristol, Blandford, Putnam, Westerly, Barre,
Chesterfield, Northampton, Springfield, West Warwick, Hartford,
Amherst, Nantucket, Gloucester, Vineyard Haven, Falmouth,
Plymouth, Narragansett, Greenfield, Ayer, Mattapoisett,
Fitchburg, Foxborough, New Bedford, and Framingham
510 AM EDT Sat Nov 1 2025

...WIND ADVISORY HAS EXPIRED...

The threat for gusts greater than 45 mph has ended. A few gusts up 
to 45 mph possible for outer Cape and Nantucket this morning. Gusty 
winds continue today, decreasing this afternoon and tonight.

$$

Visit us at http://www.weather.gov/box

Mensch

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 1:44 PM EDT, 27 minutes earlier.

Area forecast discussion, Oct 30, 1:44 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
144 PM EDT Thu Oct 30 2025

.SYNOPSIS...
Cloudy conditions with pockets of drizzle possible today. A
system will bring moderate to heavy rain and gusty easterly
winds overspread southern New England tomorrow night. Rain
decreases early Friday morning. Very gusty to strong west wind
gusts develop Friday, continuing overnight into early Saturday.
Dry conditions for the weekend with slightly below normal
temperatures. Gradual warming trend in temperatures for early
next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Key Messages

* Cloudy, breezy today with pockets of drizzle.

* Rain with approaching system arrives between late afternoon-
  early evening.

Details...

500mb RAP analysis early this morning shows an amplified trough
and accompanying upper low pressure lifting toward the Ohio
River Valley. A plume of moisture pushes out ahead of it within
the southwest flow aloft. This plume will continue to gradually
push into the region with weak warm advection ahead of the
approaching system today. Main result will be overcast skies and
pockets of drizzle. 850mb temperatures warm a few degrees as a
warm front approaches, supporting slightly warmer high temperatures
from Wednesday in the mid 50s to near 60.

This system is expected to lift across the northeast later
today into Friday bringing rain to southern New England. A
plume of above normal moisture (170-200% of normal) advects into
southern New England as the day goes on with PWATs increasing
to 1.0-1.5" by this evening with the richer moisture across
southeast MA, RI, and the Cape/Islands. An incoming deep trough
and low will provide ample amount of synoptic ascent to support
rain across the region. There are still some differences in
timing among high-res guidance, but HREF means show rain likely
arriving across western MA/CT and southern CT and RI late
afternoon. Widespread rain spreads north and eastward early this
evening. Expect increasing easterly winds this afternoon as the
pressure gradient tightens ahead of the approaching system. This
should bring gusts 20-30 mph, slightly stronger for the
Cape/Islands up to 35 mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Tomorrow and Tomorrow Night

Key Messages

* Rain continues tonight, heavy at times.

* Trending drier Fri, but very gusty to strong W/NW wind gusts
  for Halloween night into early Sat. Wind headlines could be
  needed in some locations (Cape and Islands, interior high
  terrain best chance).

Tonight:

Rain continues this evening, potentially heavy at times. Rain
gradually decreases from SW to NE after 2am as the low tracks
northeast and a substantial dry slot works northward into the
region. Ensemble and deterministic guidance show general
agreement with rain totals in the 1-2" range for most of
southern New England. However, HREF guidance continues to
highlight the low probability for locally heavier amounts of
2-3" across portions of RI and the Cape and Islands. Given the
progressive nature of the system, widespread flooding impacts
are not likely. As the heavier rain enters tonight, will need to
watch for any potential for nuisance flooding in poor drainage
areas.

Friday and Friday Night:

The previous system will continue to lift northward Friday
morning with a dry slot initiating a drying trend. Can't rule
out a few residual light showers as conditions slowly dry out
Friday morning. Wrap-around moisture with the system will result
in partly to mostly cloudy skies through the afternoon.

The main concern for Friday will the the potential for gusty to
strong westerly winds to develop in the afternoon, continuing
through Friday night. As a deep low pressure exits the region,
this will result in a fairly strong pressure differential and
gradient as pressure rises in the wake of the low. A 45-55 kt
LLJ positions across the region toward the afternoon accompanied
by cold air advection. This should act to steepen the lapse
rates and support efficient mixing of the stronger winds aloft
to the surface. Winds will trend upward mid afternoon,
continuing Friday evening/night. Model guidance shows a range of
gusts 30-40 mph. The higher terrain (Berkshires, and Worcester
and Tolland Hills), Cape/Islands and immediate coastal areas
will have the greatest risk for the stronger gusts in that
range. HREF guidance highlights localized higher probabilities
for gusts greater than 40 mph in the Berkshires, highest parts
of the Worcester Hills, and the Cape/Islands. The westerly
component flow relative to the Berkshires may also support an
enhanced downslope effect to winds as well. This isn't out of
the question as model soundings show winds 45-50+ kts at the top
of the mixed later. However, there is still some question of
how deep we end up mixing which will dictate the expected peak
gusts. Wind Advisory headlines aren't being issued with this
forecast package, but will likely need to be considered leading
up to Friday if gusts > 40 mph are looking likely in the
mentioned areas. Overall, expect a gusty Halloween night. We
advise securing any decorations that could easily fly away!

Temperatures Friday will be around normal in the mid 50s to near
60. Temperatures drop into the 40s and low 50s Friday evening;
however, gusts will make it feel chillier in the 30s and 40s.
Overnight lows expected to be in the mid to upper 30s for the
interior and 40s elsewhere.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Key Messages:

* More sun and drier with decreasing NW wind gusts this weekend, but
  with cooler than normal temps.

* Gradual warming trend early next week with continued drier weather.

Details:

Saturday:

We should see NW gusts in the 25 to 40 mph range early Saturday
given more sun allowing for a bit higher mixing before gusts
steadily decrease into Sat aftn.

Highs Fri in the 50s to lower 60s, lows Fri night in the upper 30s
to mid 40s (note apparent temps in the interior hills running around
freezing with the stronger gusts), and despite more sunshine Sat,
highs in the mid/upper 40s terrain to the mid 50s lower elevations.

Sunday through Tuesday:

Sfc high pressure building in brings dry weather through at least
Monday, to go along with light winds and a modest warming trend to
temps closer to seasonable levels. Weak troughing aloft is still
evident so left the very low chance for showers NBM was advertising
for Mon/Tue but odds appearing to be favoring drier weather for
early next week.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18z TAF Update:

Through 00Z...

MVFR-IFR conditions becoming widespread IFR as rain moves in
from west to east. E gusts to 25 kt.

Tonight...Moderate confidence.

IFR-LIFR conditions with a period of heavy showers moving across
SNE. Heaviest rain will be focused across RI and SE MA 00-06z.
Rain diminishes from SW to NE 06-12Z. E wind gusts to 25-30 kt
near the coast with wind shift to SW 08-12z. Areas of LLWS for
SE terminals.

Friday...Moderate confidence.

Rain exits much of the region by 12z with gradual improvement
to VFR cigs in the coastal plain, but MVFR probably lingering
across the interior where scattered afternoon showers may
redevelop. Increasing SW winds with gusts 30-40 kt developing in
the afternoon. Gusts to 45 kt possible over Cape/Islands after
21z.

Friday night...High confidence.

VFR cigs with areas of MVFR in western MA. W-SW gusts to 30-40
kt in the evening, with G45 kt over Cape/Islands.

KBOS Terminal...Moderate confidence in TAF. Becoming IFR with
areas of LIFR as heavy showers develop by early evening,
tapering off 09-12z. Wind shift to SW toward 12z with improving
conditions thereafter. SW gusts to 35 kt developing Fri
afternoon.

KBDL Terminal...Moderate confidence in TAF. Becoming IFR as
widespread showers develop by late afternoon, tapering off
after 06z. Areas of MVFR persisting much of Friday. Wind shift
to SW around 09z with gusts to 35 kt developing in the
afternoon.

Outlook /Saturday through Monday/...

Saturday: VFR. Windy with gusts up to 35 kt.

Saturday Night: VFR. Breezy.

Sunday through Sunday Night:

Monday: Breezy. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Thursday through Friday

An area of low- pressure moves over the region this afternoon
and evening bringing moderate-heavy rainfall and near- gale
force sustained winds out of the east. A Gale Watch is in effect
from 8PM Thursday through 8PM Saturday. This is expected to be
upgraded to a Gale Warning today. Gusts likely peak Friday
evening after winds shift to the west/southwest. Expect 25-35
knot sustained winds with gusts ranging from 35-45 knots. 7-10
foot seas over the outer marine waters tomorrow evening through
Friday morning build to 11-15 feet over the outer south coastal
waters Friday evening.

Outlook /Saturday through Monday/...

Saturday: Strong winds with gusts up to 40 kt. Rough seas up to
14 ft.

Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas.

Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.

Sunday Night: Winds less than 25 kt. Slight chance of rain
showers.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 8 PM this evening to 8 PM EDT
     Saturday for ANZ230-236.
     Gale Warning from 2 PM Friday to 1 PM EDT Saturday for ANZ231.
     Gale Warning from 7 AM Friday to 1 PM EDT Saturday for
     ANZ232>235-237.
     Gale Warning from 4 PM Friday to 1 PM EDT Saturday for ANZ250.
     Gale Warning from 2 PM Friday to 7 AM EDT Saturday for ANZ251.
     Gale Warning from 11 AM Friday to 8 PM EDT Saturday for ANZ254.
     Gale Warning from 8 PM this evening to 8 PM EDT Saturday for
     ANZ255.
     Gale Warning from 8 PM this evening to 1 PM EDT Saturday for
     ANZ256.

&&

SYNOPSIS...Mensch
NEAR TERM...Mensch
SHORT TERM...Mensch
LONG TERM...Loconto/Mensch
AVIATION...Belk/KJC
MARINE...Mensch

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:45 AM EDTGale WarningBOX52 hr
Oct 30, 9:45 AM EDTSmall Craft AdvisoryBOX5 hr
Oct 30, 2:19 PM EDTStorm WarningBOX39 hr

Nearby

Wind Advisories in Massachusetts, 2025Wind Advisories in Rhode Island, 2025Wind Advisories in Connecticut, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.